# SDR AALA202402235887

- Difficulty date: January 29, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 63,727 hours, 26,850 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 148A86151
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON APU ENCLOSURE, DOOR SURROUND STRUCTURE LOWER CHORD BETWEEN BS 1092 AND BS 1143, S23L. INSTALLED REPAIR STRAP PER 351640.
